Show simple item record

dc.contributor.author Krueger, John R.
dc.date.accessioned 2007-05-15T15:01:44Z
dc.date.available 2007-05-15T15:01:44Z
dc.date.issued 1975-05
dc.identifier.citation Krueger, John R. 1975. "Some Corrections to Taylor's Mongolian Riddles." Folklore Forum 8(1):354-356. en
dc.identifier.issn 0015-5926
dc.identifier.uri http://hdl.handle.net/2022/1410
dc.description Papers. Alternative pagination: 32-34. See note in table of contents. en
dc.format.extent 219319 bytes
dc.format.mimetype application/pdf
dc.language.iso en_US en
dc.publisher Department of Folklore and Ethnomusicology, Indiana University en
dc.subject Folklore Forum; riddle; corrections
dc.title Some Corrections to Taylor's Mongolian Riddles en
dc.type Article en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search IUScholarWorks


Advanced Search

Browse

My Account

Statistics